# SDR 2012FA0000494

- Difficulty date: July 12, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N3926A
- Make and model: Urocop EC120B
- Aircraft serial: 1598
- Aircraft time: 1,501 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Torque Tube
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT UNDERGOING 1500 HR INSPECTION AT A TOTAL AIRFRAME TIME OF 1501.4 HRS.  THE MECHANIC FOUND THE THE WEAR ADHESIVE TAPE ON THE ORIGINAL ASSY HAD DEBONDED AND CAUSED AN ABNORMAL AMOUNT OF WEAR TO THE SHAFT (.008").
